Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain


Authors: Shou-Te Chang and Minking Eie
Journal: Trans. Amer. Math. Soc. 353 (2001), 539-556
MSC (1991): Primary 11F55, 11F72
DOI: https://doi.org/10.1090/S0002-9947-00-02371-0
Published electronically: October 13, 2000
MathSciNet review: 1621733
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We shall develop the theory of Jacobi forms of degree two over Cayley numbers and use it to construct a singular modular form of weight 4 on the 27-dimensional exceptional domain. Such a singular modular form was obtained by Kim through the analytic continuation of a nonholomorphic Eisenstein series. By applying the results in a joint work with Eie, A. Krieg provided an alternative proof that a function with a Fourier expansion obtained by Kim is indeed a modular form of weight 4. This work provides a systematic and general approach to deal with the whole issue.


References [Enhancements On Off] (What's this?)

  • 1. W.L. Baily, Jr., An exceptional arithmetic group and its Eisenstein series, Ann. of Math. 91 (1970), 512-549. MR 42:4674
  • 2. W.L. Baily, Jr., Introductory lectures on automorphic forms, Princeton University Press, 1973. MR 51:5982
  • 3. Minking Eie, The Maass space for Cayley numbers, Math. Zeitschrift 207 (1991), 645-655. MR 92k:11053
  • 4. Minking Eie and A. Krieg, The Maass space on the half-plane of Cayley numbers of degree two, Math. Zeitschrift 210 (1992), 113-128. MR 93e:11063
  • 5. -, The theory of Jacobi forms over the Cayley numbers, Trans. Amer. Math. Soc. 342 (1994), 793-805. MR 95b:11048
  • 6. E. Freitag, Siegelsche Modulfunktionen, Grundlehren der mathematischen Wissenschaften 254, Springer-Verlag, Berlin, Heidelberg, New York, 1983. MR 88b:11027
  • 7. M. Karel, Fourier coefficients of certain Eisenstein series, Ann. of Math. 99 (1974), 176-202. MR 49:8935
  • 8. H. Kim, Exceptional modular form of weight 4 on an exceptional domain contained in $\mathbf{C}^{27}$, Revista Mate. Iberoam. 9 (1993), 139-200. MR 94c:11040
  • 9. A. Krieg, The singular modular forms on the 27-dimensional exceptional domain, Manuscripta Mathematica 92 (1997), 361-367. MR 97m:11064
  • 10. J.G.M. Mars, Les nombres de Tamagawa de certains groupers exceptionnels, Bull. Soc. Math. France 94 (1966), 97-140. MR 35:4227
  • 11. C.L. Siegel, Einführung in die Theorie der Modulfunktionen $n$-ten Grades, Math. Ann. 116 (1939), 617-657. MR 1:203f

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F55, 11F72

Retrieve articles in all journals with MSC (1991): 11F55, 11F72


Additional Information

Shou-Te Chang
Affiliation: Department of Mathematics, National Chung Cheng University, Min-Hsiung Chiayi 621, Taiwan
Email: stchang@math.ccu.edu.tw

Minking Eie
Affiliation: Department of Mathematics, National Chung Cheng University, Min-Hsiung Chiayi 621, Taiwan
Email: eie@math.ccu.edu.tw

DOI: https://doi.org/10.1090/S0002-9947-00-02371-0
Received by editor(s): March 14, 1997
Received by editor(s) in revised form: October 28, 1997, January 27, 1998, and April 1, 1998
Published electronically: October 13, 2000
Additional Notes: This work was supported by the Department of Mathematics, National Chung Cheng University, and by the National Science Foundation of Taiwan, Republic of China
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society